Almost contact manifolds with specified affine connexions III
Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 217-227
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_26_1_217_227,
author = {R. S. Mishra},
title = {Almost contact manifolds with specified affine connexions {III}},
journal = {Colloquium Mathematicum},
pages = {217--227},
year = {1972},
volume = {26},
number = {1},
doi = {10.4064/cm-26-1-217-227},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-217-227/}
}
TY - JOUR AU - R. S. Mishra TI - Almost contact manifolds with specified affine connexions III JO - Colloquium Mathematicum PY - 1972 SP - 217 EP - 227 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-217-227/ DO - 10.4064/cm-26-1-217-227 LA - en ID - 10_4064_cm_26_1_217_227 ER -
R. S. Mishra. Almost contact manifolds with specified affine connexions III. Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 217-227. doi: 10.4064/cm-26-1-217-227
Cité par Sources :